Title: Duality results for a second-order multiobjective fractional programming problem with generalised convexity

Authors: Arvind Kumar; Pankaj Kumar Garg

Addresses: Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India ' Department of Mathematics, Rajdhani College, University of Delhi, Delhi 110015, India

Abstract: The purpose of this paper is to study a class of non-differentiable multiobjective fractional programming problem in which every component of objective functions contains a term involving the support function of a compact convex set. For a differentiable function, we use the definition of second-order (C, α, ρ, d) - V-type-I convex function. Further, a Mond-Weir type dual has been formulated for this problem and appropriate duality results have been proved under second-order (C, α, ρ, d) - V-type-I convexity assumptions.

Keywords: duality; non-differentiable; multiobjective fractional programming; generalised convexity.

DOI: 10.1504/IJMOR.2017.087739

International Journal of Mathematics in Operational Research, 2017 Vol.11 No.4, pp.435 - 449

Received: 08 Oct 2015
Accepted: 04 Mar 2016

Published online: 01 Nov 2017 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article